# SDR ASAA2018022723690

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 41,857 hours, 12,482 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 3794
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 83,865 hours, 38,260 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

START VALVE OPEN LIGHT ILLUMINATED ON THE CENTER DU FOR NR 1 ENGINE. GROUNDED - YES. PERFORMED FIM 80-07 TASK 809, FOUND CONTINUITY BETWEEN PINS 4 AND 5 OF START VALVE. REMOVED AND REPLACED START VALVE REF AMM 80-11-03. OPS CHECK AND LEAK CHECK GOOD.
